MAUDE Adverse Event Report: AUTOSOFT 90; INSET II 60/6 PINK TCAP

AUTOSOFT 90; INSET II 60/6 PINK TCAP
Model Number 1000277
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).It was reported that on (b)(6) 2021, an (b)(6)-year-old female child patient experienced stomachache, vomiting, high blood glucose level and her ketone level was 5.6 mmol/l.The parents removed the infusion set and noticed that the cannula was bent.Therefore, the parents called the health care professional and took the patient to the hospital on the same day of this event ((b)(6) 2021).At the hospital, the pump was disconnected.Moreover, her highest blood glucose level was 270 mg/dl and the infusion set had been used for a day ((b)(6) 2021).During hospitalization, she received insulin injection as corrective treatment, which resolved the issue.On (b)(6) 2021, the patient was released from the hospital with no permanent damage.After returning home, the patient resumed use of the pump.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
AUTOSOFT 90
Common Device Name
INSET II 60/6 PINK TCAP
MDR Report Key11403197
Report Number3003442380-2021-00163
Device Sequence Number17333388
Product Code FPA
UDI-Device Identifier05705244014428
UDI-Public05705244014428
Combination Product (Y/N)Y
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date09/01/2022
Device Model Number1000277
Device Lot Number5294347
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2021
Initial Report FDA Received Date03/03/2021
Patient Sequence Number1